# SDR SIMA20160330006

- Difficulty date: March 30, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 14,699 hours, 9,975 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EMER FLASHLIGHT ASSEMBLY HAS BROKEN WIRE AT CONNECTOR.  R & R FLASHLIGHT & BRACKET IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.
